# SDR DALA2018020800804

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 96,519 hours, 13,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HFEC OPEN HOLE INSPECTION,  FOUND A CRACK AT BS 955, ON THE FAIL SAFE STRAP. THE FAIL SAFE WAS REPAIRED IAW AD 2012-09-04.
